# SDR ABXA9800863

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47427
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59104611
- Condition: Corroded
- Location: Ws 20
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH C-INSPECTION, FOUND THE UPPER SURFACE OF THE CENTER WING TANK CORRODED AT REAR SPAR AT STATION XCW20.  REPAIRED UPPER SKIN SURFACE IAW ABX REA D957-24799MR.
